# SDR SWAA2022012884172

- Difficulty date: July 17, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 63472
- Aircraft time: 63,472 hours, 37,083 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STA 847 TO 867 R/H SIDE SHIELD (Z ANGLE) HAS CORROSION / REMOVED CORROSION AT AFT CARGO STA 847 TO 867 SIDE SHIELD IAW SRM 51-10-02-0G-0 ORIG T .050 REM T .030 LOSS OF .020 FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2 REMOVED AND REPLACED SIDE SHIELD PN 146A8127YS IAW SRM 51-40-02-0G-0 AND DWG 146A8127 REV C.
